Oxistat caused penis skin to become loose and wrinkled
I recently applied Oxistat, an anti-fungal cream, to the head of my penis but I think my skin had a bad chemical reaction to Oxistat. I had a tingling and somewhat painful sensation when I applied Oxistat. Right now, my penis skin has become very loose and wrinkled. It looks pretty bad. I went back to the dermatologist and he said just use Vanicream to moisturize it. However, can moisturizers restore my skin back to normal?
Therefore, I went to another dermatologist for a second opinion and she told me to use Aclovate for 2 weeks and then Eletone alternating with Aclovate after the 2 weeks. Will this restore my penis skin back to normal?
I am really devastated by this and just hope that my skin can be restored back to the original (not loose and wrinkled).
I am really concerned about the loose skin part. Is it easy to restore skin once it has been loosened?
Thank you very much for your help. I really appreciate it. I have been emotionally drained after this incident.
Oxistat can't damage penile skin. Nothing can damage penile skin. Period. I have to assume that you are over-interpreting the way your skin looks. It sounds as though there is nothing Wong with it at all. You don't need other opinions or more internet research. You need to forget about your penis, let it look the way it looks, and move on. If you're still in doubt about this, you'll need to see another skin doctor in person. meantime, don't apply anything and don't look.
Thank you very much for your response. I understand that we should not over-interprete the way our skin looks. However, the skin has been loosened for sure as I can literally pinch the outer skin with my fingers where as before it was firm. Should this be of concern and any ways to restore this?
I've read multiple responses from doctors on this site now, and it seems none of them actually give answers. The most common answer is a form of the above answer "don't apply anything and don't look". Another one is the "over-interpreting". How are these answers any help? Anyone can do nothing about problems or "not look". The point is to get a remedy. If there is none, then say so. It's very frustrating to see a noticeable difference in something, then hear an "online doctor" say that you over-analyze the situation. There is obviously something wrong (or at least different). So, quit side-stepping and answer some questions. Is there treatment (remedy) for loose skin, or not?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.